MathSciNet Relay Station
MathSciNet bibliographic data
MR407048 (53 #10831) 15A24
Gohberg, I. C.; Lerer, L. E. Resultants of matrix polynomials. Bull. Amer. Math. Soc. 82 (1976), no. 4, 565–567.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement